Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

On nuva ring, have cramping, lower back pain, dark brown discharge, soreness on the sides of breasts. Normal?

Ive been on the nuvarig for 3 months now. last month i accidentally put it in a week late after a very normal period. I have had unprotected sex since then while on the ring. this is supposed too be my period week and i have some cramping, low back pain , dark brown discharge (no smell), some pinkish discharge in the begining, soreness on the sides of my breats. I just wanted to know if this is normal while on the ring? I know sometimes your period cycles and i have a fair amount of signs that usually indicate im menstrating however the odd discharge and breast tenderness are confusing
Asked On : Mon, 28 Jan 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi there,
Thank you for posting your question. I will do my best to help you
As per information provided in the query,

NuvaRing is a contraceptive device which is inserted deep into the vagina and worn for three weeks and is to be remove NuvaRing for one week — allowing menstruation to occur — then insert a new ring.

There might be cramping ,low back pain as a part of Menstruation in many women (which is not abnormal),If the pain is severe, One can use anti-spasmodics-Tab meftal spas twice a day for the period days.

As of Unprotected intercourse in absence of Nuva ring, it depends on the day of your cycle.
Usually ,ovulation occurs on 14th day of the cycle and menstruation on 28th-30th day of cycle ( one is likely to conceive if Intercourse happens during 12 to 14 days of the menstrual cycle).
First day of the cycle is to be calculated from the day 1 on your period (day 1 will be day one of the cycle).

If you happen to have unprotected intercourse,kindly check with your gynecologist for further advice.
I hope that I have answered your questions fully and been of some help.
If you have anymore questions please contact me again anytime

Answered: Sun, 1 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor